# SDR CA050725019

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC7100
- Engine: Pwa PT6A50
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Acc Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, OIL PRESSURE FLUCTUATED AND DECREASED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED.  GROUND INSPECTION REVEALED A LEAKING HYDRAULIC PUMP PAD ACCESSORY GEARBOX SEAL.
